# SDR AALA202104199035

- Difficulty date: April 18, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 21,632 hours, 8,365 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Lack Of Lube
- Location: L2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 WINDOW IS VERY DIFFICULT TO OPERATE AND REQUIRES LUBRICATION. LUBRICATED L2 WINDOW IAW AMM 12-25-81, OPS CHECK GOOD.
